Numerische Mathematik

, Volume 10, Issue 4, pp 289–306 | Cite as

Rational Chebyshev approximation

  • H. Werner
  • J. Stoer
  • W. Bommas
Handbook Series Methods of Approximation

Keywords

Mathematical Method Chebyshev Approximation Rational Chebyshev Approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • H. Werner
  • J. Stoer
  • W. Bommas

There are no affiliations available

Personalised recommendations